# SDR REXA2022070101438

- Difficulty date: June 24, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 35,337 hours, 33,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EMERGENCY EXIT LIGHT IS NOT ILLUMINATING. (LOWER GREEN SIGN)	REPLACED CHARGER BA5-0933-901 STATION 450L IAW MM 33-51-05-04 AND TEST IAW MM 33-51-04 CHECKS GOOD MC NOTIFIED 96575
